# SDR AALA201705229035

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 2,437 hours, 273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR ARMING LEVER COVER IS VERY HARD TO MOVE WHEN ACCESSING THE ARM/DISARM LEVER.  REINSTALLED COVER GUIDE SEAL IAW AMM 52-11-24.  OPERATIONAL CHECK GOOD.
